# SDR AALA20150912003

- Difficulty date: September 12, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 46,192 hours, 22,346 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE CTR LOW PRESS FUEL LIGHT CAME ON.  PERFORMED QRH PROCEDURES, BUT FUEL REMAINED TRAPPED IN THE CTR TANK.  FLIGHT DIVERTED, NO EMER WAS DECLARED, FLIGHT LANDED WITHOUT INCIDENT & WAS NOT OVERWEIGHT.  THE CTR TANK FUEL BOOST PUMP WAS MADE INOPERATIVE.  THE DISCREPANCY WAS DEFERRED USING MEL PROCEDURES & THE ACFT WAS RELEASED FOR FURTHER FLIGHT.
